Communications in Mathematical Physics
- Comm. Math. Phys.
- Volume 146, Number 1 (1992), 1-60.
Quantum affine algebras and holonomic difference equations
Comm. Math. Phys. Volume 146, Number 1 (1992), 1-60.
First available in Project Euclid: 28 December 2004
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]
Secondary: 33D80: Connections with quantum groups, Chevalley groups, $p$-adic groups, Hecke algebras, and related topics 39A99: None of the above, but in this section 81R10: Infinite-dimensional groups and algebras motivated by physics, including Virasoro, Kac-Moody, $W$-algebras and other current algebras and their representations [See also 17B65, 17B67, 22E65, 22E67, 22E70] 81T13: Yang-Mills and other gauge theories [See also 53C07, 58E15]
Frenkel, I. B.; Reshetikhin, N. Yu. Quantum affine algebras and holonomic difference equations. Comm. Math. Phys. 146 (1992), no. 1, 1--60. http://projecteuclid.org/euclid.cmp/1104249974.